# SDR QXEA2014021100113

- Difficulty date: February 11, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 7,189 hours, 7,510 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Linkage
- Condition: Broken
- Location: Flap Handle
- Part time: 7,189 hours, 7,510 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL HANDLE TRIGGER LINKAGE BROKEN. FLAP POWER CAUTION LIGHT ILLUMINATED. RETURNED TO FIELD, LANDING UNEVENTFUL. PERFORMED GVI AND FOUND FLAP LEVER TRIGGER GROMMET JAMMED INTERROGATED CDS FOUND HYDRAULIC PRESSURE LOSS IN CURRENT FAULTS REPLACED FLAP CONTROL MODULE IAW AMM TASK 27-51-06-000-801 AND 27-51-06-400-801. OPS TEST GOOD NO FURTHER DEFECTS NOTED C/W FIM TASK 27-50-00-810-802 OPS TEST GOOD CAUTION DID NOT RETURN NO FURTHER FAULTS NOTED IN CDS.  RETURNED TO SERVICE.
